# SDR FDEA202408091107

- Difficulty date: August 9, 2024
- Submitted: August 12, 2024
- Operation: Air carrier
- Aircraft: N163FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 62499
- Aircraft time: 10,161 hours, 4,853 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Wedge
- Part number: 114T4105405G
- Part serial: 000316
- Condition: Gouged
- Location: Zone 500
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SLAT #5 HAS GOUGE ON UNDERSIDE OF TRAILING EDGE REPAIRED LH WING L/E #5 SLAT TRAILING EDGE WEDGE AT WS OSS. 456.98 IN REF. TO 767 SRM:   57-43-02-2R PG 1-2 DETAIL I & III FIG. 201 SHEET 1&2, AND 767 SRM: 51-70-10-2R FIG. 215 SHEET. 3. THIS   IS A MAJOR REPAIR. SEE JPF FOR WORK ACCOMPLISHED. WO# 88818 NR# 006.
